# SDR UIEA2012062500284

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,297 hours, 14,633 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Hour Meter
- Part number: 111599
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HOURS METER NOT OPERATING.    R & R APU HOUR METER IAW AMM 49-73-00 IAW AMM 49-73-00. OPS CHECKED GOOD.
